RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb., 2019 Volume 210, Number 2, Pages 3–23 (Mi sm9010)

This article is cited in 10 papers

Hadamard's theorem for mappings with relaxed smoothness conditions

A. V. Arutyunovabc, S. E. Zhukovskiyde

a Lomonosov Moscow State University, Moscow, Russia
b Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow, Russia
c V.A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow, Russia
d Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region, Russia
e RUDN University, Moscow, Russia

Abstract: The paper puts forward sufficient conditions for a mapping from $\mathbb R^n$ to $\mathbb R^n$ to be a global homeomorphism. As an application, the Hadamard theorem for differentiable mappings and conditions for the existence and uniqueness of a coincidence point of a covering mapping and a Lipschitz mapping on $\mathbb R^n$ are derived. Covering mappings of metric spaces and mappings covering at a point are studied.
Bibliography: 23 titles.

Keywords: local homeomorphism, Hadamard's homeomorphism theorem, Caristi-like condition, covering mapping.

UDC: 517.275

MSC: 54H25, 34A34, 58C06

Received: 10.09.2017 and 08.10.2018

DOI: 10.4213/sm9010


 English version:
Sbornik: Mathematics, 2019, 210:2, 165–183

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025